Yeah, too much Klonopin is a *really* bad idea. And it can kill you.
About a month ago my bf & I got into an argument over something really stupid. Well my bf is bipolar (doesn't take meds) & he tends to turn everything into a bigger deal than it actually is. Long story short, he was scared I was going to break up with him & ended up swallowing about 15 Klonopin pills (not sure how many mg they were). I tried to make him puke them back up, but he wouldn't.
Not long after he took them he got really pale & started nodding off (his body became totally limp). So I called 911. By the time the paramedics got there he was slurring so badly I couldn't understand him & was drooling all over himself. His body was basically dead weight.
They rushed him to the hospital by ambulance. At the hospital I was told by a dr. that Klonopin OD is considered a medical emergency since it can stop your heart & breathing. I sat at my bf's side in the trauma unit for 12 hrs while he had his stomach pumped & was attached to all kinds of IVs & monitors. Thank God he survived. If I hadn't called for help, he most likely would've died in his sleep.
Case in point, don't abuse Klonopin. The results can be deadly.
And if you're feelin' down & out, talk to someone, anyone. If you take a bunch of Klonopin & end up in the hospital, you'll end up in a psych ward. That's what happened to my bf & that's not where you wanna be, trust me. When life sucks, things have nowhere to go but UP.
yes, to much klonopin can be deadly. I took to many not to long ago. I just wanted peace you know. I ended up being in ICU for almost a week. It has affected my physically. my vision, my walking, i shake now. etc.
Dearest Silver, I take Klonopin as well, one .5 mg in the a.m. and one .5 at night. You must be very careful not to get in the habit of self-medicating with it because it is a benzodiazapene (family of drugs which include Valium, Xanax, Ativan, Librium, Restoril, etc.) But, you probably already know that. I have a past problem with abuse of the "downer" drugs like Klonopin but take IT because it doesn't give me the immediate "rush and buzz" that the others do. Not to say that I don't occassionally get the urge to pop a few extra!!! During my hypomanic phases I must also take a low dose of Restoril (15 mg) to help me sleep. The doctor only prescribes enough for me to get through the rough patches, given my history of past abuse.
Another thing about the benzos: they can MAKE YOU IRRITABLE AND UNDERMINE THE EFFICACY OF ANY ANTIDEPRESSANTS YOU ARE TAKING! I didn't learn this until about five years ago! Since Klonopin stays in your system longer, you might want to talk to your doctor about getting on the smallest dose possible. If I may ask, what else are you taking that might be interacting with it?